# SDR TWAA0100917

- Difficulty date: January 7, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT STA 1231, LONGERON 29R TO 28L, FORMER HAD CORROSION ON AFT SIDE.  CUT OUT DAMAGED FORMER AND SPLICED IN NEW PART PER SRM 53-03, PAGE 4C.
